Hair loss and headaches are both side effects of Vagifem.
(Many patients find that there hair texture actually improves while taking HRT).
Have your migraines and hair loss corresponded with the starting of Vagifem? Talk with your doctor. You may need to temporarily stop treatment to see if the symptoms improve. If they do improve vagifem may not be suitable or you may need to take an additional migraine prevention tablet.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just did my first dose. The side affects I've read bother me. I have a long history of migraines.?
Posted 1 Nov 2009 • 1 answer
Vagifem - I want to find a rx that might help with loss of sexual appetite. I want my sex life back?
Posted 9 Feb 2010 • 2 answers
Posted 5 Mar 2010 • 4 answers
Posted 14 Sep 2015 • 2 answers
My hair is falling out really bad , had 2 sessions of the shots for migraines is the from the botox?
Posted 20 Aug 2016 • 1 answer